Tsukuba Journal of Mathematics

Real hypersurfaces of a nonflat complex space form in terms of the Ricci tensor

U-Hang Ki and Setsuo Nagai

Full-text: Open access

Abstract

We know the fact that there are no real hypersurfaces with parallel Ricci tensors in a nonflat complex space form (cf. [5]). In this paper we investigate real hypersurfaces in a nonflat complex space form using some conditions of the Ricci tensor $S$ which are weaker than $\nabla S=0$. We characterize Hopf hypersurfaces of a nonflat complex space form.

Article information

Source
Tsukuba J. Math., Volume 29, Number 2 (2005), 511-532.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164968

Digital Object Identifier
doi:10.21099/tkbjm/1496164968

Mathematical Reviews number (MathSciNet)
MR2177024

Zentralblatt MATH identifier
1096.53012

Citation

Ki, U-Hang; Nagai, Setsuo. Real hypersurfaces of a nonflat complex space form in terms of the Ricci tensor. Tsukuba J. Math. 29 (2005), no. 2, 511--532. doi:10.21099/tkbjm/1496164968. https://projecteuclid.org/euclid.tkbjm/1496164968


Export citation